# SDR C2XA09CL018

- Difficulty date: February 9, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 18,005 hours, 9,577 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 4504725
- Condition: Cracked
- Location: Apu Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2267 THE CREW REPORTED A FUEL ODOR FOR 2-3 MINUTES AFTER APU SHUTDOWN.  MX INSPECTED AND REPLACED THE FORWARD FUEL LINE FROM THE APU FUEL FILTER TO THE FUEL CONTROL UNIT.  OPS CHECKS WERE GOOD AND NO FUEL ODOR WAS PRESENT.
